MathSciNet Relay Station
MathSciNet bibliographic data
MR2161824 (2006f:51013) 51M05 (46B04)
Zaks, Joseph On mappings of $\Bbb Q\sp d$ to $\Bbb Q\sp d$ that preserve distances 1 and $\sqrt 2$ and the Beckman-Quarles theorem. J. Geom. 82 (2005), no. 1-2, 195–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement